You are not currently logged in.
Access JSTOR through your library or other institution:
Review: Review: Untitled: Statistique Mathematique. by Georges Darmois
Reviewed Work: Statistique Mathematique. by Georges Darmois
Review by: J. R. Musselman
Journal of the American Statistical Association
Vol. 23, No. 164 (Dec., 1928), pp. 457-459
Stable URL: http://www.jstor.org/stable/2277300
Page Count: 3
Preview not available
Note: This article is a review of another work, such as a book, film, musical composition, etc. The original work is not included in the purchase of this review.
Journal of the American Statistical Association © 1928 American Statistical Association